MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 40MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 40MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC4000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, on (b)(6) 2023 the patient visited a doctor because she was having pain.At that time she was diagnosed with a gluteus medius tendon tear.On (b)(6) 2023, the doctor informed her that the chromium level is 0.8, and her cobalt level is 2.7, above 1 ppb threshold.The doctor informed her that at this point in time, they will wait for her titanium level to come back.If her titanium level is above 10, this would be concerning for mechanically assisted crevice corrosion at the neck-stem taper junction.Over the next year it was determined that her cobalt and chromium levels were not stable.During the revision surgery the doctor found: failed right total hip arthroplasty; right hip, abductor tear and metal debris was noted at the stem-neck junction.Non mpo products: product id: 6230040e x3? liners/ lot no.: micrvn9/ qty: 1.Product id: 5000354e x3? stryker trident acetabular system/ lot no.: ni/ qty: 1.

Brand Name
CONSERVE® TOTAL A-CLASS® 40MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21315561
Report Number3010536692-2025-00027
Device Sequence Number12980791
Product Code JDL
UDI-Device IdentifierM68438AC40001
UDI-PublicM68438AC40001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AC4000
Device Catalogue Number38AC4000
Device Lot Number1478782
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale